# SDR UPS07851088

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PRESSURE IND SLIDE DOWN BELOW VIEWING WINDOW.  REPOSITIONED ESCAPE SLIDE.
